# SDR CALA2022110203011

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 65,918 hours, 22,756 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-SCAN INSPECTION AT GYR DURING D-CHECK, A CRACK WAS FOUND ON THE RH HORIZONTAL STABILIZER AT STA 157.10 23" FROM FORWARD SPAR, 17" FROM AFT SPAR. CRACK MEASURED .5". WORK TRANSCRIBED FROM AERSALE NON-ROUTINE 23985. 23 WITH NO DEFECTS NOTED. DOUBLER MANUFACTURED AND INSTALLED PER L WORK TRANSCRIBED ON AERSALE NON-ROUTINE 23985. INSPECTION THRE ERY 9000 FLIGHT CYCLES THEREAFTER REPAIR 11, DOUBLER THICKNESS 0.090" AND MEASURED 10" X 10".  AL SHOLD 56000 TOTAL FLIGHT CYCLES AND THEN PERFORM DVI AND LFEC EV REPAIRED CRACK DAMAGE PER SRM 55-10-01-2R REPAIR 11 PARAGRAPH 4B .2 FIG 204.  HFEC PERFORMED PER NDT MANUAL 6-51-00-00 PROCEDURE
